Approximate solution of a dominant singular integral equation with conjugation

  • D. Pylak Lublin Univ. Technology, Poland
  • P. Wójcik Lublin Univ. Technology, Poland
Keywords: singular integral equations Cauchy kernel successive approximation


UDC 517.5
In the present paper, the method of successive approximations and Faber polynomials are used to derive an approximate solution of a dominant singular integral equation with Holder continuous coefficients and conjugation on the Lyapunov curve.
Moreover, conditions of convergence in the $L_2$ and $H(α)$ spaces are presented.



I. Caraus, The numerical solution for system of singular integro-differential equations by Faber – Laurent polynomials, Numer. Anal. and Appl., 3401, ser. Lect. Notes Comput. Sci., 219 – 223 (2005). DOI:

V. D. Didenko, B. Silbermann, S. Roch, Some peculiarities of approximation methods for singular integral equations with conjugation, Methods and Appl. Anal., 7, № 4, 663 – 686 (2000), DOI:

R. Duduchava, On general singular integral operators of the plane theory of elasticity, Rend. Sem. Mat. Univ. Politec. Torino, 42, № 3, 15 – 41 (1984).

R. Duduchava, General singular integral equations and basic problems of planar elasticity theory, Trudy Tbiliss. Mat. Inst. AN GSSR, 82, 45 – 89 (1986).

S. W. Ellacott, A survey of Faber methods in numerical approximation, Comput. and Math. Appl., 12, №5, 1103 – 1107 (1986). DOI:

F. D. Gakhov, On the Riemann boundary value problem, Mat. Sb., 44, № 4, 673 – 683 (1937).

F. D. Gakhov, Boundary value problems, Dover Publ., Mineloa (1990).

A. I. Kalandiya, Mathematical methods of two-dimensional elasticity, Mir, Moscow (1975).

E. Ladopoulos, G. Tsamasphyros, Approximations of singular integral equations on Lyapunov contours in Banach spaces, Comput. and Math. Appl., 50, № 3-4, 567 – 573 (2005), DOI:

G. S. Litvinchiuk, The boundary problems and singular equations with displacement, Nauka, Moscow (1997).

N. I. Muskhelishvili, Singular integral equations: boundary problems of function theory and their application to mathematical physics, Dover Publ., Mineloa (2008).

N. I. Muskhelishvili, Some basic problems of the mathematical theory of elasticity, Springer Sci. & Business Media (2013).

M. A. Sheshko, P. Karczmarek, D. Pylak, P. W´ojcik, Application of Faber polynomials to the approximate solution of a generalized boundary value problem of linear conjugation in the theory of analytic functions, Comput. Math. Appl., 67, № 8, 1474 – 1481 (2014), DOI:

I. Spinei, V. Zolotarevschi, Direct methods for solving singular integral equations with complex conjugation, Comput. Sci., 6, № 1, 83 – 91 (1998).

P. K. Suetin, Series of Faber polynomials, Gordon and Breach Sci. Publ., New York (1998).

I. N. Vekua, On singular linear integral equations, Dokl. Akad. Nauk SSSR, 26, № 8, 335 – 338 (1940).

I. N. Vekua, Generalized analytic functions, Pergamon Press, Oxford (1962).

N. Vekua, Systems of singular integral equations and certain boundary value problems, Nauka, Moscow (1970).

P. W´ojcik, M. A. Sheshko, S. M. Sheshko, Application of Faber polynomials to the approximate solution of singular integral equations with the Cauchy kernel, Different. Equat., 49, № 2, 198 – 209 (2013), DOI:

V. Zolotarevskii, Z. Li, I. Caraus, Approximate solution of singular integro-differential equations by reduction over Faber – Laurent polynomials, Different. Equat., 40, № 12, 1764 – 1769 (2004). DOI:

How to Cite
Pylak, D., and P. Wójcik. “Approximate Solution of a Dominant Singular Integral Equation With Conjugation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 9, Sept. 2021, pp. 1289 -6, doi:10.37863/umzh.v73i9.758.
Short communications